MAUDE Adverse Event Report: Riverpoint Medical LLC JuggerKnot Soft Anchor; Single Loaded Implant

Riverpoint Medical LLC JuggerKnot Soft Anchor; Single Loaded Implant
Model Number CM-99114B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
JuggerKnot Soft Anchor
Common Device Name
Single Loaded Implant
Manufacturer (Section D)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
+1(503)517-8001
MDR Report Key50810779
Report Number3006981798-2026-00037
Device Sequence Number8653746
Product Code MBI
UDI-Device Identifier00810020087109
UDI-Public00810020087109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCM-99114B
Device Lot Number25080520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown